# SDR REXA201812281320

- Difficulty date: December 10, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE SEAT TRACK STICK 3 HAS CORROSION, IN THE CABIN.
REMOVED/REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49
